# SDR 2024FA0000842

- Difficulty date: October 23, 2024
- Submitted: November 18, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330*
- Aircraft serial: 1404
- Aircraft time: 45,554 hours, 7,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SEAT TRACK AT FR33, Y1552.5 ON THE CROWN AREA BETWEEN FR 31-35
